# SDR IPXA2020040353837

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 57,935 hours, 19,249 cycles
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cap
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALEFT ENG LEFT REVERSER HALF CENTER INNER CLEVIS PIN ACCESS PLUG CAP MISSINGINSTALLED NEW CAP IN INNER CLEVIS PIN ACCESS LEFT ENG LEFT REV HALF REF AMM 78-31-10
